# SDR SIMA2020041609002

- Difficulty date: April 9, 2020
- Submitted: April 16, 2020
- Operation: Air carrier
- Aircraft: N857AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145752
- Aircraft time: 31,937 hours, 28,723 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED 5" AFT OF FR 19 AND 2.350" BELOW STR 1`2L.-C/A-DENTED FUSELAGE SKIN 5.000 "AFT OF FR 19 AND 2.350 BELOW STR RL 12L REPAIRED IN ACCORANCE WITH ETD 2020-145-012727 REV B. REPAIR DOUBLER RECORDED UENDER ADL 8570011. REPROTECTION (TOP COAT) COVER ON WC 53-2366 ITEM #10.
